MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. CERTEX SPINAL FIXATION SYSTEM; SPINAL IMPLANTS

X-SPINE SYSTEMS, INC. CERTEX SPINAL FIXATION SYSTEM; SPINAL IMPLANTS
Model Number X067-0425
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that two cross connector locking drivers were broken and requested to return the broken parts.No additional information was provided.There were no known patient complications.Attempts to collect complaint details were made on 05/24/2018, 05/29/2018, 06/04/2018, 06/12/2018, 06/13/2018, 06/14/2015, and 06/15/2018.The complainant was unable to provide sufficient details to thoroughly investigate the complaint issue.Devices from lot numbers 041044, and 054649 were returned to the company by the complainant on 05/29/2018.A visual assessment was performed, and the corresponding dhrs were reviewed.No manufacturing anomalies were identified during the dhr reviews and the parts met all required specifications prior to being released for distribution.
 
Event or Problem Description
The complainant reported that two cross connector locking drivers were broken and requested to return the broken parts.No additional information was provided.There were no known patient complications.

Brand Name
CERTEX SPINAL FIXATION SYSTEM
Common Device Name
SPINAL IMPLANTS
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key7622700
Report Number3005031160-2018-00018
Device Sequence Number13876753
Product Code HXX
UDI-Device IdentifierM697X06704251
UDI-PublicM697X06704251
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160428
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberX067-0425
Device Lot Number041044, 054649
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;